Home > Research > Publications & Outputs > The edge chromatic class of graphs with maximum...
View graph of relations

The edge chromatic class of graphs with maximum degree at least $|V| - 3$.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1988
<mark>Journal</mark>Annals of Discrete Mathematics
Issue numberC
Volume41
Number of pages20
Pages (from-to)91-110
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We characterize the simple graphs G which satisfy Δ(G) ≥ |V(G)| – 3 and x'(G) = Δ(G), where x'(G) is the chromatic index of G and Δ(G) is the maximum degree of G.